MathSciNet Relay Station
MathSciNet bibliographic data
MR2270022 45G10 (47H30)
Ordokhani, Y. Solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via rationalized Haar functions. Appl. Math. Comput. 180 (2006), no. 2, 436–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement